# SDR ZZDA2011806

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B BUTE DOOR INNER UPPER SKIN, CRACKED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B717 SRM 51-70-10 AND 51-41-01.
